Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium and motivation Nala

Posted by Ritch on January 16, 2003, at 9:49:10

In reply to Lithium and motivation, posted by Nala on January 15, 2003, at 16:28:34

> I just recently changed to unitherapy Eskalith 450mg bid and I am mentally and physically lethargic. This is not a state of "comfortably numb". I don't even have the motivation to work or see my family. Thus, I decided to stop taking it. I'm just tired of seeing my pdoc. I can't take it anymore. Physically, I can barely exercise and my job is a personal trainer! Has anyone else exeperienced this? Thanks guys.

Lithium can cause a lot of muscle weakness. You might try a reduced dosage or a different antimanic instead. Going off totally can be a disaster, esp. if you are taking it for bipolar. Is your current pdoc willing to prescribe something different? If not, you may need to find someone else.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:136014
URL: http://www.dr-bob.org/babble/20030113/msgs/136090.html